# SDR IPXA1M67701

- Difficulty date: June 20, 2011
- Submitted: July 6, 2011
- Operation: Air carrier
- Aircraft: N259UP
- Make and model: Doug MD-11F
- Aircraft serial: 48417
- Aircraft time: 68,493 hours, 12,740 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron Splice
- Part number: AFA7830501
- Condition: Cracked
- Location: L30r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C, CENTER CARGO COMPT L-30R SPLICE FITTING CRACKED AT STA 1671.     REMOVED, FABRICATED AND INSTALLED L-30R SPLICE FITTING AT STA 1671 REF AFA7830-501 AND SRM 51-33-01.
